| Catalog Number |
6020-3535 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Reaction (2414)
| Date of Event |
07/09/2009
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Patient called stating he had a right hip replacement done on (b)(6) 2009.Patient reported pain, inflammation and elevated levels of cobalt and chromium.He wants to know if his implants were involved in a recall.